PDA

View Full Version : My last post


October 1st 06, 11:06 AM
I promise this will be my last post about ephedrine. My reason for
posting is because there seems to be no information online about
withdrawal symptoms from Guaifenesin. So here's my experience....
.....This past week I went from the double action ephedrine to just
plain, straight up stuff. I've been cranky, hungover, and miserable all
week. So today I went back to the ones with the Guaifenesin in them. I
feel better already. The $%&#! headache is gone.
Bryan

David
October 1st 06, 11:30 AM
> wrote in message
ps.com...
>I promise this will be my last post about ephedrine. My reason for
> posting is because there seems to be no information online about
> withdrawal symptoms from Guaifenesin. So here's my experience....
> ....This past week I went from the double action ephedrine to just
> plain, straight up stuff. I've been cranky, hungover, and miserable all
> week. So today I went back to the ones with the Guaifenesin in them. I
> feel better already. The $%&#! headache is gone.
> Bryan
>

I feel better that you feel better.